Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 7, Issue 1, Pages 113-116
http://dx.doi.org/10.1155/S0161171284000120

A temperature control problem

Department of Mathematics, University of Kentucky, Lexington 40506, KY, USA

Received 10 April 1983

Copyright © 1984 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ioannis Athanasopoulos, “A temperature control problem,” International Journal of Mathematics and Mathematical Sciences, vol. 7, no. 1, pp. 113-116, 1984. https://doi.org/10.1155/S0161171284000120.